# SDR AALA201803279022

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 33,002 hours, 11,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER LOW PRESSURE. PRESSURE APROXIMATELY 1200 PSI.  SERVICED THE R2 DOOR CYLINDER IAW AMM 52-22-00.
